# SDR ASAA0954675

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 388 hours, 126 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING BETWEEN FL360 AND FL380 ON AUTO PRESSURE MODE CONTROLLER KEPT DESCENDING.  SELECTED ALT AND IT STABILIZED.  ON DESCENT FROM FL360 TO GRND IT WORKED IN AUTO.  UNABLE TO VERIFY DEFECT.  NO EXISTING FAULTS IN NR 1 & 2 DCPC.  NO FAULTS IN NR 1 & 2 DCPC FAULT HISTORY FOR THE LAST 40+ FLIGHTS.  FOLLOWED FIM 21 31 TASK 801 NO FAULTS FOUND.  VERIFICATION FLIGHT SUCCESSFUL.  NO HISTORY 90 DAYS.
